# SDR UIEA2015041600236

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,797 hours, 16,221 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 1325M60P02
- Part serial: EGN44588
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MX MSG, L PIMU.  R & R T-12 A SENSOR IAW MM 73-21-06.  OPERATIONS CHECKED IAW MM 71-00-00.
